# SDR SWIA202506200016

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,803 hours, 41,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 32156222
- Part serial: 476C
- Condition: Warning Message
- Location: Zone 100
- Part time: 7,157 hours, 6,945 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK STATUS MESSAGE DURING TAXI. RESET PACK AND EXTINGUISHED. ON DEPARTURE WHEN SWAPPED BLEEDS AND DROPPED APU L PACK HI PRESSURE CAUTION. CABIN ALTITUDE HI CAUTION MESSAGE. REMAINED BELOW 10K FEET. CABIN ALTITUDE CLIMBED TO 9999 FEET. WORKED THROUGH QRH. LANDED IN DENVER.   (FLIGHT 4668)  UPON ARRIVAL, TROUBLESHOT R PACK STATUS MESSAGE. FOUND R PACK CYCLING OFF AND ON CONTINUOUSLY. FOUND RH COMPRESSOR OUTLET TEMP SWITCH CANNON PLUG DISCONNECTED. RE-CONNECTED CANNON PLUG, BUT DID NOT FIX ISSUE. REMOVED AND REPLACED R PACK PRSOV REF CRJ-200 AMM 21-51-43. OPS CHECK GOOD, BUT DID NOT FIX ORIGINAL WRITE UP. PLEASE REFERENCE AML 1631350 FOR L PACK HIGH PRESSURE CAUTION CORRECTIVE ACTION. PLEASE REFERENCE AML 1631351 FOR CABIN ALTITUDE CLIMB TO 9999 FEET CORRECTIVE ACTION. PLEASE REFERENCE AML 1631693 FOR R PACK STATUS MESSAGE DURING TAXI.
